BibTeX record journals/mscs/GuoLVL17

download as .bib file

@article{DBLP:journals/mscs/GuoLVL17,
  author       = {Lankun Guo and
                  Qingguo Li and
                  Petko Valtchev and
                  Yaping Lin},
  title        = {Representation of algebraic domains by formal association rule systems},
  journal      = {Math. Struct. Comput. Sci.},
  volume       = {27},
  number       = {4},
  pages        = {470--490},
  year         = {2017},
  url          = {https://doi.org/10.1017/S0960129515000237},
  doi          = {10.1017/S0960129515000237},
  timestamp    = {Thu, 14 Oct 2021 09:24:47 +0200},
  biburl       = {https://dblp.org/rec/journals/mscs/GuoLVL17.bib},
  bibsource    = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics